Was on Prednisone 60mg a Day for Five Days for a Rash Now Its Hell
Posted over a year ago
The day after i took my last dose of prednisone i experienced abdominal pain for two days then some lymph node swelling i keep having shooting pains through my body and and feels like my cafes are trying to cramp up and now feel like im getting a sore throat and Ive been off of them for over a week this drug sucks
Sarahbaby77 - i wish you compliment of the season with great joy in my heart for coming in contact with you and i have a special reason of contacting you which i will make known to you when i get your respond o my email address (firstname.lastname@example.org) there i will tell you everything about me and the reason of contacting you . SARAH GOD BLESS YOU DEAR
Terriw - Ive been on steroids for 3 months. 1st time was for 5 days. Felt om then week later was so sick for like 2wks then went Bk to Dr and they couldn't figure it out finally got better then got the rapid heart rate then he realized I probably sjoildbe been tapered off so we did a month after after 1st dose then I had another flare up month later of bulged disc so he put me Bk on it then tapered me off. My ears started ringing and gradually got headaches from it. They were so bad had to go to hospital couple days ago to get a shot but it barely touched it. Anyway went Bk to Dr that same day later he put me Bk on steroids to get of ear ringing and headaches. Now 3 days later. My headache is off and on but not near is bad and ear ringing the same. Hes trying to tell me this isn't from the prednisone that its gotta b some kind of disease he just don't which one. Ive had a miserable 3 months on this crap. I was healthy other than bulged disc in neck. Has anyone e had anything similar? I am scared out of my mind!!!!